# SDR 00FDEA00208

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- Aircraft time: 74,802 hours, 57,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, EXT FUSELAGE SKIN FOUND CRACK IN THE A ROW AT 9/32 FASTENER HOLE AT BS 440, STR 4L.
